# SDR CALA2024092602485

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 52,301 hours, 18,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: FWD COMPARTMENT R/H TRANSITION PANEL FROM STA 500A TO STA 500I IS CORRODED. TRANSCRIBED FROM HAECO GSO NR 9284533.  DOT: L063 FOUND EXFOLIATING CORROSION FROM STA 500C+11 - 5001 FOUND TO 51-40-02,ALODINED & PRIMED IAW B737-800 SRM 51-20-01, ASSEMBLED& BE OUT OF LIMITS IAW B737-800 SRM 53-00-53, REMOVED TRANS PNL INSTALLED TRANS PNL IAW B737-800 SRM 53-00-53. ATTACHED IS SDR FROM STA 500C+11 - 5001 IAW B737-800 SRM 51-40-02, LOCATED REPORT.  HOLES,DRILLED,CUT & TRIMMED NEW TRANS PNL IAW B737-800 SDR # 1037240
